# SDR 97ZZZX1822

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8484U
- Make and model: Cessna 172F
- Aircraft serial: 17252384
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap
- Part number: 05430181
- Condition: Cracked
- Location: Nlg Strut
- Part time: 1,986 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LOWER NOSE GEAR STRUT SECURING CAP CRACKED IN HALF AT RT ATTACH POINT.  SUSPECT CAUSE IGNORING NOSE GEAR SHIMMY PROBLEMS/LOOSE TORQUE LINKS, AND NOT SERVICING DAMPENER AT SPECIFIED INTERVALS.  SUBMITTER STATED ADDRESS SHIMMY PROBLEMS ASAP AND FOLLOW MFG RECOMMENDED SERVICING INTERVALS AND PAY CLOSE ATTENTION TO SECURING POINTS DURING CORRECTION.
